Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there, i am on my 2nd month of accutane and i have been getting this odd rash all over my body.. First it started on my forearms and then it popped out on my calves, thighs, and back. I asked my derm at my monthly appointment and she said its just "accutane rash" and that some moisuturizer will make it fade. I have been taking aveeno oat baths every night, moisturizing after every shower and it seems in no way going away at all. Now heres a twist, a few months ago i had a similiar rash and was given creams to make it go away but the doc didnt think that what i have now is what i had then.. If anyone knows anything about this or has any words of wisdom on what it is, i would greatly appreciate it.

I attached a few pics ( they look oily because i just put some anti-fungal cream on) and yes my thighs are white.

Thanks

post-188344-0-76124700-1351907724_thumb.

post-188344-0-33508700-1351907729_thumb.

post-188344-0-76124700-1351907724_thumb.

post-188344-0-33508700-1351907729_thumb.

Link to comment
Share on other sites

Hmmm....Is it itchy? I had a slight rash during my first month that was itchy and patchy like yours only the bumps were smaller (and my thighs were not as white. haha). I used Cortisone 10 Eczema lotion for a couple of days and it cleared it right up. Don't know if it's the same thing (there a hundreds of different kinds of rashes) but it's worth a try maybe....?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×